# SDR HALA201001040001A

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 13,758 hours, 33,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - FUSELAGE CRACKED AT STA 1022, 3 1/2" ABOVE LT PYLON. CRACK LENGTH 3/4".  REPAIR IN WORK.
